# SDR VTZA95007

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAD-ALB - FLT 6372 - DURING APPROACH, DECLARED AN EMERGENCY DUE TO NO DOWN AND LOCKED INDICATION AFTER GEAR EXTENSION. ACFT LANDED WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED AND LUBED MICROSWITCHES.  ACFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
